# SDR FOTR2016911134

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,288 hours, 28,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CABIN FLOORBEAM AT STA. 1309 IS CORRODED AT RBL 20.  REPAIRED ON NR 11134 FASI WO 20169.
